# SDR SWAA970146

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047871
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FORWARD EMERGENCY FORWARD BATTERY PACK PER BOEING M/M.
